MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; WEHICLE, MOTORIZED 3-WHEEL

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; WEHICLE, MOTORIZED 3-WHEEL
Model Number VICTORY 10 DELUXE (3 WHEEL) / LUNETTA VICTORY (SC610DX)
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Death
Event or Problem Description
Provider alleges a truck couldn't make the turn, then reversed when the gentleman was crossing the crosswalk allegedly running over the consumer.
 
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Additional Manufacturer Narrative
Not a pride issue.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
WEHICLE, MOTORIZED 3-WHEEL
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea 
8008008586
MDR Report Key18236766
Report Number2530130-2023-00243
Device Sequence Number6983809
Product Code INI
UDI-Device Identifier00606509300537
UDI-Public00606509300537
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K072165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberVICTORY 10 DELUXE (3 WHEEL) / LUNETTA VICTORY (SC610DX)
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown